# SDR AALA202201281473

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A300*
- Aircraft serial: 6401
- Aircraft time: 23,568 hours, 6,779 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Misinstalled
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY OXYGEN CONTAINERS AT L1 DOOR FLIGHT ATTENDANT SEAT DID NOT RELEASE WHEN PERFORMING OPERATIONAL AND FUNCTIONAL CHECK. MAINTENANCE TROUBLESHOT L1 DOOR FLIGHT ATTENDANT SEAT EMERGENCY OXYGEN CONTAINER AND FOUND THAT THE MASK WERE NOT PACK CORRECTLY. RE-PACKED O2 MASKS AT L1 FLIGHT ATTENDANT SEAT AMM 35-21-41-400-001. PERFORMED SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY OXYGEN CONTAINER PER AMM 35-23-00-710-001.
